New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
"morning after pill"
27 Replies
lyKa - October 7

i have tried morning-after pills a couple of times but i didn't noticed any side effects so far. i never even thought that there could be one.

 

katie - October 8

yes, there is a side effect like stomach discomfort, pain and backache. i've been experiencing this everytime i'm taking this pill.

 

leah - October 13

i have experienced spotting while taking morning after pill. is this normal?

 

liz - October 16

yes it's normal. expect that for two to three weeks before it will return to normal.

 

ara - October 24

mine is pelvic pain but i do think it's normal since i've came to hear a lot of women experienced it too. spotting is also one .

 

lizzie - October 30

does anyone here experienced abdomen pain?i've been experiencing this every time i take the pill.is this normal too?

 

marissa - November 11

severe abdominal pain is a serious side effect of any birth control pills. if you experienced this kind of symptoms, stop taking the pill immediately and contact your doctor.

 

anthony - November 23

i never realized that severe abdominal pain is a serious side effect of birth control pills. i'm a male and i don't think i have much reason to know. but reading your post makes me feel a bit scary because my GF used to complain about abdominal pain and knowing that she's using this method makes me worry. thanks for the information! i will have my GF read this post so that we could discuss what to do.

 

mitch - November 27

that's actually the right thing to do anthony! good that you've read this post. actually, this site will give you more informations and advices. so i suggest you keep on visiting here, tell your girlfriend to take some time and visit this site too. :)

 

carrie - December 10

are you guys still bumping for answers?
i wish to help here...

 

xyza - December 19

i took MAP after unprotected sex but i havent bleed. thinking it didn't effect, i took the 2nd pill. will i be okay?

 

womanshealth - October 5

Is it unusual to bleed during sex after taking the morning after pill? this has only happened to me once but never usually does.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question